# SDR ASOA20130725081

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 30,897 hours, 23,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY EXIT LIGHT IN THE CEILING FACING THE FLIGHT DECK WAS DISCOVERED INOPERATIVE.  MX PERFORMED AN OPS CHECK OF THE CABIN EMERGENCY LIGHTS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
